# SDR ASOA02201

- Difficulty date: March 31, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 9,665 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT THE GATE IN ATL, THE CAPTAINS WINDSHIELD SHATTERED FOR UNKNOWN REASONS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS CRACKED WINDSHIELD.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
